Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 125, NWS Austin/San Antonio, TX

June 17, 2015Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 3:55 PM CDT for Travis County, Texas. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 3:55 PM CDT (20:55 UTC)
Expired
Jun 17, 2015, 6:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Travis County, TX

The radar

The Ft Hood radar (KGRK), 49 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:56 PM CDTFLASH FLOOD4 Wnw Manor, TXCARS STALLED IN FLOOD WATER OVER FM 734 AT HARRIS BRANCH PKWY
Jun 17, 4:06 PM CDTFLASH FLOOD6 Ene Camp Mabry, TX3 FEET OF WATER OVER CAMERON RD NEAR PARMER
Jun 17, 4:10 PM CDTHEAVY RAIN 1.073 Ssw Manor, TXRAINFALL IN 15 MINUTES...FROM 355 PM TO 410 PM
Jun 17, 4:26 PM CDTHEAVY RAIN 3.725 E Austin, TXSINCE APPROXIMATELY 3 PM
Jun 17, 4:48 PM CDTFLASH FLOOD6 W Manor, TXTUSCANY WAY FLOODED NEAR EXCHANGE DR
Jun 17, 5:15 PM CDTHEAVY RAIN 7.015 Wsw Manor, TX7.01 INCHES OF RAIN IN 2.2 HOURS
Jun 17, 5:49 PM CDTHEAVY RAIN 3.725 Ne Austin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WGUS54 KEWX 172055
FFWEWX
TXC453-172345-
/O.NEW.KEWX.FF.W.0125.150617T2055Z-150617T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 645 PM CDT
    
* AT 345 PM CDT...THE PUBLIC REPORTED FLOODING ALONG FARM TO MARKET 
  ROAD 734 NEAR HARRIS BRANCH PARKWAY. DOPPLER RADAR ESTIMATES UP TO 
  TWO INCHES OF RAIN HAVE ALREADY FALLEN IN THIS AREA. FLASH 
  FLOODING IS LIKELY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  AUSTIN...PFLUGERVILLE...AUSTIN BERGSTROM INTERNATIONAL AIRPORT... 
  MANOR...WEST LAKE HILLS...ROLLINGWOOD...DEL VALLE AND INTERSTATE 
  35.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3017 9767 3027 9782 3048 9756 3044 9744
      3041 9738 3028 9748

$$

PLATT
2 follow-up statements
845 
WGUS74 KEWX 172144
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT WED JUN 17 2015

TXC453-172345-
/O.CON.KEWX.FF.W.0125.000000T0000Z-150617T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
444 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
EAST CENTRAL TRAVIS COUNTY...

AT 437 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN WAS FALLING OVER EAST CENTRAL TRAVIS COUNTY...INCLUDING 
MANOR. AN LCRA GAUGE NEAR MANOR RECENTLY RECORDED JUST OVER ONE INCH 
OF RAIN IN 15 MINUTES. DOPPLER RADAR ESTIMATES UP TO THREE INCHES OF 
RAIN HAS ALREADY FALLEN NEAR AND JUST SOUTH OF MANOR. FLASH FLOODING 
IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...PFLUGERVILLE...AUSTIN BERGSTROM INTERNATIONAL AIRPORT...
MANOR...WEST LAKE HILLS...ROLLINGWOOD AND DEL VALLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3017 9767 3027 9782 3048 9756 3044 9744
      3041 9738 3028 9748

$$

PLATT
023 
WGUS74 KEWX 172344
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT WED JUN 17 2015

TXC453-172349-
/O.EXP.KEWX.FF.W.0125.000000T0000Z-150617T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
644 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL TRAVIS COUNTY WILL EXPIRE
AT 645 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. HOWEVER...AS MUCH AS 7 INCHES OF RAIN FELL EARLIER 
THIS AFTERNOON NEAR MANOR. RUNOFF FROM EARLIER VERY HEAVY RAINFALL 
WILL CONTINUE TO ELEVATE FLOWS IN AREA CREEKS AND STREAMS. 

LAT...LON 3017 9767 3027 9782 3048 9756 3044 9744
      3041 9738 3028 9748

$$

PLATT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:17 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 17, 3:17 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT WED JUN 17 2015

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS
CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A
BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE
COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO
THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE
THAT THE HILL COUNTRY GOT THIS MORNING.

CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES
WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW
SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL
COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR
WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35
THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT
OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS
EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL.
MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED
UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT.

MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS
EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY
RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN
COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE
MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING
OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE
EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS.

SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING
TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE
TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF
1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A
TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE
DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS
DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL
GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...
SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN
CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM
CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN
MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY
MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC
AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH
LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY.
THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS
THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH
SOUTHERLY FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  87  73  90  74 /  60  50  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  86  73  89  73 /  60  50  30  20  10
NEW BRAUNFELS MUNI AIRPORT     73  87  73  90  73 /  60  50  30  20  10
BURNET MUNI AIRPORT            72  86  72  90  72 /  60  50  30  20  10
DEL RIO INTL AIRPORT           74  91  74  91  74 /  30  20  30  20  30
GEORGETOWN MUNI AIRPORT        72  86  73  90  74 /  60  60  30  20  10
HONDO MUNI AIRPORT             73  87  73  88  73 /  60  50  40  20  20
SAN MARCOS MUNI AIRPORT        72  86  73  89  73 /  60  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   74  87  74  89  74 /  60  50  20  20  10
SAN ANTONIO INTL AIRPORT       75  87  74  89  74 /  60  50  30  20  10
STINSON MUNI AIRPORT           74  87  75  90  74 /  60  50  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
GUADALUPE...KARNES...LAVACA...LEE...WILSON.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 6:50 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 AM CDT WED JUN 17 2015

TXZ171>173-183>194-202>209-217>225-228-181200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
650 AM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A
LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON TODAY THROUGH 1 PM
CDT THURSDAY.

TROPICAL DEPRESSION BILL WILL PULL TO THE NORTH AWAY FROM SOUTH
CENTRAL TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FEEDING INTO
THE DEPRESSION WILL DEVELOP ACROSS SOUTH CENTRAL TEXAS. LOCALLY
HEAVY RAINFALL IS EXPECTED AND COULD LEAD TO FLASH FLOODING AND
RIVER FLOODING. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED
TOTALS OF 5 TO 8 INCHES ARE POSSIBLE MAINLY ALONG AND EAST OF
HIGHWAY 281.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLASH FLOOD WATCH IS IN EFFECT FOR COUNTIES ALONG AND EAST OF A
LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON THROUGH 1 PM CDT
THURSDAY.

BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH
CENTRAL TEXAS ON THURSDAY. LOCALLY HEAVY RAINFALL IS EXPECTED AND
COULD LEAD TO FLASH FLOODING AND RIVER FLOODING THROUGH MIDDAY ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND FLOODING REPORTS
TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

In the hours before

Local storm report, Jun 17, 12:09 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1209 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLASH FLOOD      9 S EZZELL              29.16N  96.88W
06/17/2015                   LAVACA             TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER ON FM111 ABOUT THREE AND
            A HALF MILES EAST OF HWY 77

&&

EVENT NUMBER EWX1500681

SBS
Local storm report, Jun 17, 12:11 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLASH FLOOD      5 N SPEAKS              29.32N  96.71W
06/17/2015                   LAVACA             TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER JUST WEST OF CR2437 ON
            FM530 NEAR THE NAVIDAD RIVER

&&

EVENT NUMBER EWX1500682

SBS
Local storm report, Jun 17, 1:37 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      7 S HOPE                29.11N  96.99W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            US 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR
            LANES DUE TO HIGH WATER

&&

EVENT NUMBER EWX1500683

SBS
Local storm report, Jun 17, 2:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     HEAVY RAIN       SPEAKS                  29.25N  96.72W
06/17/2015  M3.58 INCH       LAVACA             TX   CO-OP OBSERVER

1035 AM     FLASH FLOOD      2 N SPEAKS              29.27N  96.72W
06/17/2015                   LAVACA             TX   CO-OP OBSERVER

            THE BRIDGE OVER THE NAVIDAD RIVER ON FM14 JUST WEST OF
            FM530 IS UNDER WATER

1100 AM     FLASH FLOOD      4 E MEYERSVILLE         28.93N  97.26W
06/17/2015                   DEWITT             TX   PUBLIC

            WATER OVER THE ROAD AT FM418 AND FM400. FM400 IS ALSO
            KNOWN AS MISSION VALLEY-MEYERSVILLE ROAD AND THERE ARE
            SEVERAL SECTIONS ALONG THIS ROAD THAT ARE UNDER WATER

1115 AM     FLASH FLOOD      4 NW THOMASTON          29.05N  97.20W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            HWY 87 IS DOWN TO ONE LANE WITH WATER OVER THE ROADWAY

1130 AM     FLASH FLOOD      4 NW THOMASTON          29.05N  97.20W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            HWY 87 IS BEING SHUTDOWN DUE TO HIGH WATER

1135 AM     FLASH FLOOD      1 W YOAKUM              29.29N  97.16W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            HIGH WATER OVER ROADWAY ALONG ALT77 JUST NORTHWEST OF
            YOAKUM

1155 AM     FLASH FLOOD      9 S EZZELL              29.16N  96.88W
06/17/2015                   LAVACA             TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER ON FM111 ABOUT THREE AND
            A HALF MILES EAST OF HWY 77

1155 AM     FLASH FLOOD      5 N SPEAKS              29.32N  96.71W
06/17/2015                   LAVACA             TX   LAW ENFORCEMENT

            ROAD CLOSED DUE TO HIGH WATER JUST WEST OF CR2437 ON
            FM530 NEAR THE NAVIDAD RIVER

0100 PM     FLASH FLOOD      7 S HOPE                29.11N  96.99W
06/17/2015                   DEWITT             TX   EMERGENCY MNGR

            US 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR
            LANES DUE TO HIGH WATER

&&

EVENT NUMBER EWX1500675 EWX1500676 EWX1500677 EWX1500678 EWX1500680
EWX1500679 EWX1500681 EWX1500682 EWX1500683

SBS
Local storm report, Jun 17, 3:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HEAVY RAIN       3 SSE PFLUGERVILLE      30.40N  97.60W
06/17/2015  M1.47 INCH       TRAVIS             TX   MESONET

            RAINFALL IN THE PAST HOUR

&&

EVENT NUMBER EWX1500684

CVP
Local storm report, Jun 17, 3:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HEAVY RAIN       1 NNE MANOR             30.36N  97.55W
06/17/2015  M1.28 INCH       TRAVIS             TX   MESONET

            RAINFALL IN PAST 50 MINUTES

&&

EVENT NUMBER EWX1500685

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM CDTFlash Flood WarningEWXFayette6 hr
Jun 16, 8:21 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Jun 16, 8:27 PM CDTSpecial Weather StatementEWXFayette, Gonzales63 min
Jun 16, 9:27 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee63 min
Jun 16, 9:42 PM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 16, 10:29 PM CDTSpecial Weather StatementEWXBastrop, Lee, Travis61 min
Jun 16, 11:14 PM CDTFlash Flood WarningEWXBastrop, Travis, Williamson3 hr
Jun 17, 6:23 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 17, 9:12 AM CDTSpecial Weather StatementEWXLavaca33 min
Jun 17, 9:18 AM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Jun 17, 9:44 AM CDTFlash Flood WarningEWXLavaca6 hr
Jun 17, 10:22 AM CDTFlash Flood WarningEWXDeWitt6 hr
Jun 17, 3:43 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 17, 4:01 PM CDTSpecial Weather StatementEWXGuadalupe44 min
Jun 17, 4:38 PM CDTFlash Flood WarningEWXComal, Guadalupe5 hr
Jun 17, 5:16 PM CDTFlash Flood WarningEWXBexar5 hr
Jun 17, 5:33 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:03 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:18 PM CDTFlash Flood WarningEWXWilliamson3 hr
Jun 17, 6:31 PM CDTSpecial Weather StatementEWXBexar29 min
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe12 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.